How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Su S. Your Own Question
Dr. Su S.
Dr. Su S., Pediatrician
Category: Pediatrics
Satisfied Customers: 20753
Experience:  20 years of experience in treating children.
9324755
Type Your Pediatrics Question Here...
Dr. Su S. is online now
A new question is answered every 9 seconds

2yr old child drank approximately 3 to 4 teaspoons of

Customer Question

2yr old child drank approximately 3 to 4 teaspoons of dimetapp. What should we do?
Submitted: 10 months ago.
Category: Pediatrics
Expert:  Dr. Su S. replied 10 months ago.

Greetings,
Thank you for your question.
I am Dr. Su S. and I will try my best to help you.
I am sorry.

I would advise to take the child to hospital.

He/she needs an examination & observation.

It can cause increased heart rate, difficulty in urination, hallucination, drowsiness, flushing, nausea, vomiting etc.

I hope this information will be helpful.
If you have any query, please feel free to ask.
If you are happy with my answer please click on the Excellent/Good rating.
Wish her healthy life.
Regards.